# SDR SWAA031877

- Difficulty date: August 20, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N656SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28401
- Aircraft time: 20,434 hours, 16,981 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434370
- Part serial: 2754
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RT INBD T/E FOREFLAP DELAMINATED AT LOWER OUTBD CORNER.  REMOVED AND REPLACED RT INBD T/E FOREFLAP PER MM.
